# SDR C2XA10IA015

- Difficulty date: January 13, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 19,558 hours, 10,427 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: 4504726
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2337, THE CREW REPORTED, SMELLED FUEL AFTER T/O WITH THE APU RUNNING BLEEDS AND AGAIN AFTER STARTING THE APU UPON PARKING AT IAH.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE APU FUEL CONTROL LINE, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
